# SDR IPXA2025040160411

- Difficulty date: March 26, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 114,584 hours, 20,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**  CRACK - TENSION TIE STA 880 R/H AFT CHANNEL (REPAIR) PERFORM W/S 50219 (SRM 53-20-30-2R-2 REV 103)STEP 4.A. B. C.
